HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hello, I Recently Took Dextromethorphan HBr 10mg 6 Hours Ago

default
Posted on Thu, 28 Mar 2024
Question: Hello, I recently took dextromethorphan HBr 10mg 6 hours ago and just took tramadol 100mg. Should I be worried about interactions?
doctor
Answered by Dr. Vaishalee Punj (1 hour later)
Brief Answer:
Can cause drowsiness

Detailed Answer:
Hello and welcome,

Both can together cause drowsiness. Since there is 6 hrs difference in intake, the effect of dextromethorphan maybe gone by the time drowsiness due to tramadol kicks in.

Anyways avoid driving and other such activities when sedated.
Better to rest in your bedroom.

Regards,
Dr Vaishalee
Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 3258 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello, I Recently Took Dextromethorphan HBr 10mg 6 Hours Ago

Brief Answer: Can cause drowsiness Detailed Answer: Hello and welcome, Both can together cause drowsiness. Since there is 6 hrs difference in intake, the effect of dextromethorphan maybe gone by the time drowsiness due to tramadol kicks in. Anyways avoid driving and other such activities when sedated. Better to rest in your bedroom. Regards, Dr Vaishalee